MSM , any side affects . ?

Discussion in 'Fibromyalgia Main Forum' started by FMsaddenedspirit, Apr 30, 2009.

  1. FMsaddenedspirit

    FMsaddenedspirit New Member

    I statred taking MSM a couple of weeks ago .. I was wondering .. my joint pain seems to be worse. yesterday i had to call out of work because my hands hurt so bad. they where red at the nuckels and kida white also .. i tired working but holding my computer mouse made my hand go numb with the needles and pins kinda thing... also my knees elbow and feet , hips ect. seem worse.
    I was not expecting any side affects with this.... I know it could just be my Fibro and the weather.. but was wondering if any body had symptoms get worse taking this ?

    any in put would be great . Thank you all


  2. simonedb

    simonedb Member

    i think it helps me a bit with pain.
    one thought for you, I heard it could be bad for people with certain types of issues with sulphur. If you stop it and go back to normal and then try again later and same thing happens you have yr answer.
  3. AuntTammie

    AuntTammie New Member

    I had big problems with extremely dizzy, light headed, short of breath, etc...wound up in the did help with pain, but it wasn't worth it
  4. FMsaddenedspirit

    FMsaddenedspirit New Member

    Thank you all.. Jam , Simonedb , Aunt Tammie and Calendonia, for your responce...

    You know Jam .. I have noticed Vivid dreams. thougt it was finally getting used to my c-pac. LOL ..

    I greatly apriciate all your input... I did stop taking it for about 5 days., now.. and nothing has changed .. so I will go back on it. and hope for the best. thank you all .

    I have really been trying to also watch what I eat .. trying to cut back on carbs. only one soda a day . and I drink the ones without carbs or sugar .
    as I have put on another 5 lbs.

    I just did blood work so will get that back by end of week . Vit D levels have been low.
    My family doc and I will be discussing fatiuge , finally .. I am so fatiuged all the time .. the c-pac has done nothing to help this.. I had been hoping .,

    Thank you again all .. Be Blessed .
  5. Suze

    Suze New Member

    I can't tolerate MSM. It definitely made my pain worse. It's been several years since I tried it for the last time, so I don't remember whether it was joint or muscle pain that got so much worse. But I think it was joint pain. It was pretty dramatic.

    I searched the Internet for some information about this sort of reaction, and I only found one small mention about one person. So I guess it's pretty rare. I'm not surprised, though.....I tend to react badly to a lot of things.

    I hope your pain gets better. My advice: Give up that soda! :)

  6. 3gs

    3gs New Member

    i have side effects with msm,probiotic,calcium with magnesium.

    dont know why. caused increase in pain felt like i was in a flare that was horrible. sick to stomach and dirrehia.

    going to try one more time because of expense